Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
151 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can triamcinolone be used in groin area for curing red, burning rash between testicles and inner thigh?

I GET A RED BURING RASH IN MY GROIN AREA BETWEEN MY TESTICLES AND MY INNER THIGH. IT IS ITCHY and stays moist. I HAVE AN RX FOR triamcinolone. I READ IN THE USES THAT IT IS NOT SUPPOSED TO BE USED IN THE GROIN AREA. DO YOU RECCIMMEND ANY THING THAT CAN BE PIRCHASED OVER THE COINTER IN MY FAVORLTE PHARMACY? JIM VICK PADUCAH,,KY EMAIL YYYY@YYYY
Tue, 30 Mar 2021
Report Abuse
General & Family Physician 's  Response
Hi,

The use of triamcinolone is not recommended in thin skinned area of body like face, armpits and groin. This is due to reason of chances of more absorption of drug in the body due to thin skin in the area, thus causing more side effects.

Also, its application in these areas may also cause more thinning of skin in already thin skinned area. However, if you are to use triamcinolone in these area, then a low concentration of this drug (0.25%) in stead of normally used concentration of 0.1% may be used. However, a low potency steroid Desonide may also be used in these areas in place of triamcinolone.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Triamcinolone


Can triamcinolone be used in groin area for curing red, burning rash between testicles and inner thigh?

Hi, The use of triamcinolone is not recommended in thin skinned area of body like face, armpits and groin. This is due to reason of chances of more absorption of drug in the body due to thin skin in the area, thus causing more side effects. Also, its application in these areas may also cause more thinning of skin in already thin skinned area. However, if you are to use triamcinolone in these area, then a low concentration of this drug (0.25%) in stead of normally used concentration of 0.1% may be used. However, a low potency steroid Desonide may also be used in these areas in place of triamcinolone. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician